# SDR QXEA2009071400533

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 24,110 hours, 35,051 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Servicing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LINE CHECK. LAVATORY EXTERNAL SERVICE DOOR HAS LIGHT CORROSION.  CLEANED AND REMOVED CORROSION.  TREATED AND PRIMED AREA IAW AMM 20-32-02.  PRIMED AND PAINTED IAW 20-34-11.
